Header logo is

Finite element calculations on the single-domain limit of a ferromagnetic cube - a solution to \microMAG Standard Problem No. 3

2002

Article

mms


Author(s): Hertel, R. and Kronmüller, H.
Journal: {Journal of Magnetism and Magnetic Materials}
Volume: 238
Number (issue): 2-3
Pages: 185--199
Year: 2002

Department(s): Modern Magnetic Systems
Bibtex Type: Article (article)

Language: eng

BibTex

@article{escidoc:0879,
  title = {{Finite element calculations on the single-domain limit of a ferromagnetic cube - a solution to $\micro$MAG Standard Problem No. 3}},
  author = {Hertel, R. and Kronm\"uller, H.},
  journal = {{Journal of Magnetism and Magnetic Materials}},
  volume = {238},
  number = {2-3},
  pages = {185--199},
  year = {2002}
}